# SDR CA040907007

- Difficulty date: August 29, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 727227
- Engine: Pwa JT8D9A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Pitot Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

(CAN) F/O'S AIRSPEED INDICATED 0 KNOTS DURING TAKEOFF ROLL.  UPON RETURN TO RAMP, MAINTENANCE INSPECTED F/O PITOT TUBE AND FOUND DEBRIS INSIDE.  LINE AND TUBE BLOWN OUT WITH DRY NITROGEN.  PITOT STATIC TESTS CARRIED IAW M/M.  AIRCRAFT DECLARED SERVICEABLE.
